# SDR SWAA2022032358980

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 'Z' ANGLE FLOOR PANEL TO SIDEWALL PANEL HAS AREAS OF CORROSION STA 847-867 RBL 20 W/L 157 / AFT CARGO Z-ANGLE SHIELD STA 847 TO STA 867 R/H SIDE HAS CORROSION. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02-0G-0. MAT THICKNESS IS .050; MAT LOSS IS .008; MAT REMAINING IS .042 'OUT OF LIMITS' I/A/W SRM 53-00-53-1A-2. REMOVED SHIELD I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SHIELD AND INSTALLED I/A/W SRM 51-40-05-0G-0; BOEING DWG 146A0081 REV: A; AND SRM 51-40-02-0G-0 P/N 146A8127-10
